Aims/Scope: This is a broad based Journal covering all branches of Applied Mathematics. The objective is to publish high quality original contributions and “state of art” papers in all areas of Mathematics with a broad range of application to scientific problems.
Publication policy: This journal will have one volume per year with two issues published in April & October. The language of publication is English.
The manuscript should be prepared in the following order:
Tile, Author(s), Affiliation, Brief Abstract, Keywords, American Mathematical Society(AMS) 2000 Subject classification, Main text, Conclusion, Acknowledgements and references.
All sources cited in the text must be included alphabetically (on first author’s name) in the list of references and all reference items must appear in the text with reference number in brackets [.]. Equations are to be numbered serially and section wise (1.1), (1.2),…(2.1),(2.2),…(3.1),(3.2),…
Journal reference and reference to book should be in the following format:
 S. K. Mitra, The minus partial order and the shorted matrix, Linear Algebra and its Applications, 83(1986) 1-27.
 J. J. Bukley, T. Feuring, Y. Hayash, Fuzzy Markov chain, The Journal of Fuzzy Mathematics, 14(3) (2006) 723-737.
 G. F. Simmons, Differential equations, Tata McGraw-Hill, New Delhi, 1974.
The initial submission for reviewing in pdf format and final accepted manuscript both in word and pdf.
Subscription charges: Subscription rate inclusive of postage and handling charges,
All subscription charges may be sent through Demand Draft / Bank Cheque / in favour of Karpagam Charity Trust, payable at Coimbatore – 641 021, India, from any one of the nationalized Banks.